# SDR SWIA201231112

- Difficulty date: June 24, 2012
- Submitted: June 27, 2012
- Operation: Air carrier
- Aircraft: N754SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10215
- Aircraft time: 21,285 hours, 12,756 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1, NR 2, AND NR 3 OVERHEAD EMERGENCY LIGHTS ARE OUT.  (FLT 6297)  RELAMPED EMERGENCY LIGHTS.
